# SDR ASOA2014120811841

- Difficulty date: November 16, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 17,471 hours, 12,234 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK CORRODED, BS 349 - 485, RBL9.  FOUND TO BE OUT OF LIMITS IAW REO 670-53-00-013.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-000-801-A07, REO 670-53-00-343 AND REO 670-53-00-343, REV G.
